# SDR SWAA2022112262958

- Difficulty date: October 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN SERVICE DOOR CUT OUT LOCATED BS 294.5 MORE 3 INCHES AND BETWEEN STR8R TO STR9R FWD GALLEY AND LAV .   REPLACED STUB FRAME LOCATED AT BS294.5 MORE 3 INCHES AND BETWEEN STR8R TO STR9R FWD GALLEY AND LAV IAW SRM 51-10-02 ITEM 9 AND DWG-141A8370.
